# SDR 7C7A2021060900010

- Difficulty date: June 9, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N7C7A
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 54,634 hours, 60,010 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Static Wick
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING RUDDER STATIC DISCHAGER BASE #2 RH IS LOOSE REPAIRED RD8-55-509
